# SDR V0XD20180724004

- Difficulty date: July 22, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 37,148 hours, 27,419 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320365
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 333 AT STR 1 IS CRACKED.  REMOVED AND REPLACED FRAME 333(SH670-32056-5) AT STR 1 IAW SRM 51-42-06, 51-40-11, 51-25-16, AND 51-21-11.
